BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: Partial Regularity of Hopf Weak Solutions of the Navier-Stokes Equations, which Satisfy a Suitable Extra-Condition
Authors: Mauro, Jimmy Alfonso
Keywords: Navier-Stokes equations
Leray-Hopf weak solutions
partial regularity theory
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 93p-108p
Abstract: We estimate the Hausdorff dimension of the set S of the possible singular points, associated to a Hopf weak solution which satisfies a suitable extracondition. According to what is known at the moment, the extra-conditions which we consider doesn’t assure the regularity of the Hopf weak solution. 2010 Mathematics Subject Classification: 76D05, 35Q30, 76D03.
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-093-108.pdf426.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License